# SDR AALA201703289028

- Difficulty date: March 27, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 19,827 hours, 7,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175505200
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING AT GATE, FLIGHT ATTENDANTS REPORTED FLOOR PANEL 261DF IN AFT GALLEY IS SOFT. MAINTENANCE REPLACED FLOOR PANEL IAW AMM 53-42-12, AND AMM 25-28-42.
